# SDR ASAA2022101340319

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 51,362 hours, 15,108 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Reads Low
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT FL360, WITH 6000LBS FUEL IN CENTER TANK, RIGHT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. COMPLETED FUEL PUMP LOW PRESSURE QRH. GROUNDED - YES. PREFORMED OPS CHECK PER B737-800 AMM 28-22-41 ON THE RIGHT CENTER TANK, OPS CHECK GOOD AT THIS TIME.
